Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Rigidity theorems for surfaces in euclidean space


Authors: Bang-Yen Chen and Gerald D. Ludden
Journal: Bull. Amer. Math. Soc. 78 (1972), 72-73
MSC (1970): Primary 53A05, 53B25, 53C40
Errata, Volume 78: Bull. Amer. Math. Soc., Volume 78, Number 4 (1972), 628--628
MathSciNet review: 0290302
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Bang-yen Chen, Pseudo-umbilical submanifolds of a Riemannian manifold of constant curvature. II, J. Math. Soc. Japan 25 (1973), 105–114. MR 0326622 (48 #4965)
  • 2. Bang-yen Chen and Gerald D. Ludden, Surfaces with mean curvature vector parallel in the normal bundle, Nagoya Math. J. 47 (1972), 161–167. MR 0331231 (48 #9565)
  • 3. J. A. Erbacher, Isometric immersions with constant mean curvature and triviality of the normal bundle, Nagoya Math. J. (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A05, 53B25, 53C40

Retrieve articles in all journals with MSC (1970): 53A05, 53B25, 53C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12857-X
PII: S 0002-9904(1972)12857-X